Day 3 – DNP Overdose Scares Me!

Remember Day 1 and Day 2 I took 2x 200mg DNP tablets through out the day (morning and night)?

Well…

I think I may have started a little to “heavy” wanting results “FAST”. Today I’ve been suffering a pain around my heart area – almost as if my heart has been under strain.

It doesn’t help that I smoke and drink too. I’ve cut down on the drink though. I must admit I have been a little scared and been taking it easy today.

I’ve taken EC & ECA stacks before (Ephedrine, Caffeine, Aspirin) and have actually had similar conditions when starting. I’m not entirely sure what it is, maybe my body just need to adjust to the new drugs in my system – I don’t know.

But I’ve totally gone off eating. I’m NOT hungry at all. All I could stomach today was 2x small chicken breasts and a sandwich. Nothing else. I just do not have the desire.

Now this is not normal, as I usually eat around 4 -5 times a day, and I get “HUNGRY” – yeah, really hungry. But since been on these DNP tablets I’ve just not had the desire to eat. Weird?

I thought you were supposed to get really hungry on DNP? Bizarre.

Anyway, so today I’ve only taken 1x 200mg DNP tablet – no more. Worried about the pains around the heart. Don’t want to snuff-it now do I? No.

Another “weird” thing is that my sex drive has gone up! Now I’ve always been rampant (ask my wife) but I’m nearly constantly horny now – an opposite effect to when I’ve been on Ephedrine.

So far, the only real common thing the two share is you do not feel hungry. However Ephedrine wears off at around 4 – 8 hours (depending on strength) and you almost return to normal – but a little more tired than usual (caused from the “high” when on it).

NOTE: I DO NOT recommend you take any of these products. I have NEVER exceeded 25mg of Ephedrine per day – it’s dangerous, just like DNP is dangerous. DO NOT copy any of this please – this is only for educational purposes.

Even the high I kinda had on Day 1 and Day 2 has gone – I just kinda feel “normal” today but know something is in my system, I’m not especially feeling good nor bad.

Let’s hope this chest/heart pain subsides for tomorrow (Day 4). Also nothing has kicked in yet like the email from my supplier suggested, maybe it will on Day 4 eh?

DAY 4: I feel like I’ve been beaten by Mike Tyson…

{ 2 comments… read them below or add one }

nader October 21, 2012 at 2:51 pm

take my advice and do not take this stuff.
One of the guys i know took this stuff , and died within 4hs after taking it.

Please pass message to all people who are trying to get this stuff.

Cheers

Reply

Debby Patterson March 7, 2014 at 11:09 pm

Thanks ! I am glad I took some time looking it up ,

Reply

Leave a Comment